Journal of Nonlinear Mathematical Physics

Volume 12, Issue 2, May 2005, Pages -

Foreword

Authors
M.C. Nucci
Available Online 1 May 2005.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 2
Publication Date
2005/05
ISBN
91-974824-4-7
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - M.C. Nucci
PY  - 2005
DA  - 2005/05
TI  - Foreword
JO  - Journal of Nonlinear Mathematical Physics
VL  - 12
IS  - 2
SN  - 1776-0852
UR  - https://www.atlantis-press.com/article/736
ID  - Nucci2005
ER  -